Drought, Bedford
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Bedford forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.514, -86.459 (the zone’s center; the record gives no point)
Drought continues in this area.
The drought was easing up in the western part of Middle Tennessee in November. The City of Portland in Sumner County lifted water restrictions along with the City of Lafayette.
Every event with a place to put it; 25 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
The drought was easing up in the western part of Middle Tennessee in November. The City of Portland in Sumner County lifted water restrictions along with the City of Lafayette.
The April spring freeze and drought was hard on Christmas tree growers. The Volunteer Tree Farm in Lebanon lost about 5,000 trees.
The Heritage Academy, which is a Christian boarding school in Monterey, had to limit its water use. The campus has 50 staff members and 44 high school students which depend on 2 wells for water. The school was planning to dig for another well.
Governor Phil Bredesen told communities that the state would help those who are running out of water, but repairs to their infrastructures are their responsibility. The state can help with engineering plans and with applications for grants from the Appalachian Regional Commission.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Oct 31, 9:16 PM CST, 2 hours 44 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1016 PM CDT WED OCT 31 2007 .UPDATE...PATCHY HIGH CLOUDS WERE MOVING ACROSS MID TN THIS EVENING. LOWER CLOUDS WERE NOTED ALONG AND WEST OF FRONT...RUNNING FROM JUST EAST OF DTW TO NEAR EVV AND LIT. FEW SPRINKLES WERE OCCURRING OVER INDIANA ALONG FRONT WITH NOTHING APPARENT FARTHER SOUTH. FRONT IS STILL ON TRACK TO MOVE THROUGH THE MID STATE LATER TONIGHT AND EARLY MORNING THURSDAY WITH CLOUDS AND PERHAPS A FEW SPRINKLES. FORECAST APPEARS TO BE IN GOOD SHAPE SO NO CHANGES NEEDED. && .PREV DISCUSSION... /ISSUED 329 PM CDT WED OCT 31 2007/ DISCUSSION...AT MID AFTERNOON A COLD FRONT EXTENDED ACROSS NW AR...SE MO...S CENTRAL IL...AND NE TO THE LAKE MICHIGAN AREA. NOT MUCH MID AND HIGH LEVEL MOISTURE EXPECTED WITH THE FRONTAL PASSAGE ..BUT MODEL SOUNDINGS DO SHOW A LOT OF LOW LEVEL MOISTURE AS THE FRONT MOVES ACROSS THE AREA LATE TONIGHT AND THU MORNING. AT MID AFTERNOON...SATELLITE IMAGERY DOES SHOW BROKEN TO OVERCAST LOW CLOUDS IN THE FRONTAL VICINITY. SO AT LEAST MOSTLY CLOUDY SKIES ARE A GOOD BET IN THE MID STATE LATE TONIGHT MOST AREAS AND OVER THE CUMBERLAND PLATEAU AREA THU MORNING. THEN A DECREASE IN CLOUDS SHOULD OCCUR FROM NW TO SE THU AFTERNOON INTO THU NIGHT...AS DRIER AIR ADVECTS INTO THE REGION. SUNNY SKIES ARE EXPECTED ON FRI. REGARDING ANY PRECIPITATION ASSOCIATED WITH THE FRONTAL PASSAGE... NAM AND LOCALLY RUN WRF-ARW MODEL SIMULATED COMPOSITE REFLECTIVITY BOTH FORECAST A FEW LIGHT SHOWERS OR PERHAPS JUST SPRINKLES ASSOCIATED WITH THE FRONTAL PASSAGE. MODEL PRECIPITATION EFFICIENCY ALSO SHOWS THIS A POSSIBILITY. 700 MB UPWARD VERTICAL MOTION HOWEVER IS PRETTY WEAK. A VERY NARROW BAND OF LIGHT SHOWERS INDEED IS CURRENTLY OCCURRING ACROSS SE WI INTO NW IL AND TO NW MO...WHICH IS OCCURRING BEHIND THE SURFACE FRONTAL LOCATION. BUT THIS AREA IS ASSOCIATED WITH BETTER UPWARD MOTION AT 700 MB LEVEL. BY THE TIME THE FRONT MOVES INTO OUR AREA...THE UPWARD MOTION IS FORECAST TO WEAKEN QUITE A BIT. I HAVE THEREFORE DECIDED TO CONTINUE THE CURRENT FORECAST WORDING OF CHANCE OF SPRINKLES IN THE FORECAST LATE TONIGHT AND INTO THU MORNING. ONCE THE FRONT MOVES PAST THE MID STATE...HIGH PRESSURE WILL MOVE INTO THE AREA AND WILL CONTINUE TO BE THE DOMINANT WEATHER MAKER UNTIL ANOTHER COLD FRONT MOVES THROUGH THE AREA MON NIGHT AND EARLY TUE. MOST OF THE ENERGY WITH THIS FRONT WILL REMAIN N OF OUR REGION... SO JUST A SMALL CHANCE OF RAIN AND ONLY A LITTLE MEASURABLE RAINFALL IS EXPECTED MON NIGHT AND TUE. ONLY MINOR CHANGES IF ANY MADE TO MAV MOS GUIDANCE THE NEXT SEVERAL PERIODS. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 13
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 526 AM CDT WED OCT 31 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-011030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 526 AM CDT WED OCT 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 17/MAG
The national radar mosaic for the moment the first event began.
25 drought. Local standard time, as filed.
Drought continues in this area.
The drought continues in this area.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
The drought continues through November.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 64604, 64605, 64613, 64614, 64615, 64616, 64617, 64618, 64619, 64620, 64621, 64622, 64623, 64624, 64625, 64626, 64627, 64628, 64629, 64630, 64631, 64632, 64633, 64634, 64635.